Skip to main content

Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow

Barrett, John W., Liu, Wenbin (1994) Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow. Numerische Mathematik, 68 (4). pp. 437-456. ISSN 0029-599X. (doi:10.1007/s002110050071) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s002110050071
Item Type: Article
DOI/Identification number: 10.1007/s002110050071
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 11 Dec 2013 11:05 UTC
Last Modified: 29 May 2019 11:33 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37137 (The current URI for this page, for reference purposes)
  • Depositors only (login required):